Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Delayed periods, itching, burning.

My period is about five days late. I ve had slight itching and burning for the past couple of weeks. Not bad enough to keep me from focusing on things, but somewhat annoying. I ve been under a lot of stress lately, and I doubt that I m pregnant because the last time I had intercourse was Feb, 3rd (no protection). A few days after that was when I first noticed the itching. It lasted for a while, but then went away. I did get a normal period on Feb 17th, so I doubt pregnancy is a concern.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist, Periodontics 's  Response
Thanks for the concern
As you have got your period on 17 Feb, I mean after your last intercourse so this clearly indicates you are not dont worry, stay cool.
the reason for delay in period can be due to harmonal changes.
many a times even stress will have impact on the date variations. so wait for a week,till then if you dont get your periods consult the Gynaec for the same.
Take care.
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor